# SDR DL757010126

- Difficulty date: January 23, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 40,899 hours, 20,529 cycles
- Engine: Pwa PW2037
- Engine time: 37,271 hours, 18,677 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan Blade
- Condition: Fod
- Location: Nr 2 Engine
- Part time: 37,271 hours, 18,677 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOUND DURING L/O CHECK FOD ON RT ENG FAN BLADE AND ACOUSTICAL LINER.  REPAIRED ACOUSTICAL LINER.  REMOVED AND  REPLACED FAN BLADES NR 15 AND 35, BLENDED BLADES 16,30 AND 31.  ACCOMPLISHED ENGINE RUN PER PFHB, ALL CKS NORMAL.
